| Catalog Number |
381023 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autog bc global leaked beyond the blood control feature.Reported blood splatter from the rear end of the safety barrel during blood collection
detailed safety issue: risk of infection from blood splatter.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.